MathSciNet Relay Station
MathSciNet bibliographic data
MR2083151 81Q10 (35Q40 47N50)
Erdős, László; Solovej, Jan Philip Magnetic Lieb-Thirring inequalities with optimal dependence on the field strength. J. Statist. Phys. 116 (2004), no. 1-4, 475–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement